# SDR REXA2022031000361

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902485
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD6 CORRODED - REMOVED AND REPLACED INTERCOSTAL P/N 601R31902-485 AT DD6 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01
